Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

letsgoPSU

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About letsgoPSU

  • Rank
    New Member
  1. Well i was able to see your one pic, and your skin isn't so bad. There are other options besides accutane, just be patient with your derm and try his prescriptions. honestly only through dermatologist help are you going to find relief.
  2. Anyone ever used this stuff? I was pretty surprised when my derm said he was prescribing it for me, never really heard of it being used for acne before...
  3. Your beard will cover your active acne, but it will also make it worse. Having facial hair causes your skin to be more oily. Also, if your hair is covering your acne, it will make it a lot harder to apply topical medicine on it.
  4. If its really bothering you, cortisone shots from a doctor will immediately give you results. I hear acne treatments with sulfur in them are good for cysts as well.
  5. I'm sure you haven't done irreversible damage to you skin, it just got irritated, and it will pass. Just try to stay out of the sun and don't put any kinds of medicines on your face for a few days. I use duac to and i had problems with it initially, but you should try it again once your face heals it really does work well.
  6. I'd say its moderate, its not to bad tho, not really that noticeable.
  7. Don't pick it. The yellow dot is probably pus, just leave it alone and it will go away, probably in a few days. And yes dotting it with a small amount of Benzoyl peroxide will help. Make sure you don't over due tho
  8. cetaphil is really gentle but still effective. If your having problems with oiliness, apply a thin layer of a product containing a small amount of benzoyl peroxide every morning, about ten minutes after washing your face. This will help keep your skin oil free.
  9. Congratulations on the engagement! More congrats on your progress as well, I Know acne is a pain but it seems that accutane has worked great for you.
  10. hey man I read your posts. I really hope everything works out for you. accutane is a hell of a drug im sure it will clear you up. i havent uses accutane (yet) so idk much about it but i would tell you to continue using cetaphil cleanser, i have been for months now and it really helps to mosturize my skin. It also makes my skin a lot smoother which i guess is nice. Haha keep going man one day you'll look back on this and laugh.
  11. hey I have been on Retin a .04 for almost four months now. I think its helped? Idk. I still break out alot, only now the zits are alot smaller. I havent seen any improvement in my black heads from it. The white heads go away, but every few weeks I get a new patch of them on my forehead. My adivce to you would be to go see your derm and ask him to prescribe you a higher dose. With a higher dose comes more dryness though.
  12. I have been using Retin a for about 4 months and I have the same problem. I still break out, ant now i just get tons of really small zits that come to a head really quickly. It hasn't done anything to my blackheads and like you, the side of my face i sleep on is bad wheras the rest of my face isn't. I change my pillowcase and sheets alot too. Retin a sucks.
  13. yea thanks for the advice, I think ill just do the accutane and get it over with. I hope your treatment goes well
  14. Should i start accutane? I've tried Retin a, Duac, and Epiduo without any real results. I'm going to my dermatologist in a few days, should I ask him for accutane? I'm sixteen and I have had moredate acne for five years, it sucks and I am sick of it. My parents both had it really bad, and both my older brothers in their twenties still get it. I really want to do something that will get rid of it and keep it gone, and accutane seems to be the only thing. But I hear it has all these awful side eff
  15. dude, we seriously have exactly the same acne. Right now I'm using Retin-a and Duac. I have been using them for almost four months and havent seen a big improvement. I'm going to my derm soon and asking for oral antibiotics, I don't think your acne looks bad at all but if its bothering you i would tell you to do the same.
×